MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HEALICOIL PK 4.5MM W/ ULTRA TAPE CBRD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. HEALICOIL PK 4.5MM W/ ULTRA TAPE CBRD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72203982
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor broke on insertion.There was a backup device available to complete the procedure and no patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
HEALICOIL PK 4.5MM W/ ULTRA TAPE CBRD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7637773
Report Number1219602-2018-00816
Device Sequence Number2324372
Product Code MBI
UDI-Device Identifier00885554032130
UDI-Public(01)00885554032130(17)230411(10)50726566
Combination Product (Y/N)N
PMA/510(K) Number
K113294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Model Number72203982
Device Catalogue Number72203982
Device Lot Number50726566
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1